# SDR SIMA20230612001

- Difficulty date: June 12, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 37,654 hours, 28,089 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17024755004
- Condition: Cracked
- Location: Rt Horizontal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON RH HORIZONTAL STAB SPAR AFT SIDE SUPPORT BRACKET AT RIB12 LOWER AREA (MAJOR REPAIR)-C/A-ACCOMPLISHED REPAIR OF RH HORIZONTAL STABILIZER REAR SPAR AFT SUPPORT BRACKET AT RIB 12 IAW ERS-EJ-55MR-991.
